Alert archive / Arizona / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 21, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 13, 2014, 5:07 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 35 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2014, 5:07 PM MST (00:07 UTC)
- Expired
- Jul 13, 2014, 5:42 PM MST
- In force
- 35 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
Counties Maricopa County, AZ, Pinal County, AZ
The radar
The Phoenix radar (KIWA), 40 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 5:11 PM MST | TSTM WND DMG | 1 S Tempe, AZ | MULTIPLE TREES DOWN NEAR WARNER AND MCCLINTOCK. |
| Jul 13, 5:15 PM MST | TSTM WND DMG | 1 Nne Chandler Fashion, AZ | 7 TO 13 IN. DIAMETER TREES BLOWN DOWN. |
| Jul 13, 5:23 PM MST | TSTM WND DMG | 2 Nnw Chandler Fashion, AZ | APARTMENT CARPORT BLOWN DOWN AND 3 IN. BRANCHES BLOWN OFF NEAR RAY RD. AND MCCLINTOCK. |
| Jul 13, 5:27 PM MST | TSTM WND DMG | 2 W Chandler, AZ | LARGE HIGHWAY SIGN BLOWN DOWN AT I-10 AND CHANDLER BLVD. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 0.1 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 136 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 3010 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
627 WUUS55 KPSR 140007 SVRPSR AZC013-021-140100- /O.NEW.KPSR.SV.W.0021.140714T0007Z-140714T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 507 PM MST SUN JUL 13 2014 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA... THIS INCLUDES THE CITIES OF...AHWATUKEE...TOLLESON...TEMPE...SUN LAKES...LAVEEN...GILBERT...CHANDLER... EXTREME NORTHWESTERN PINAL COUNTY IN SOUTH CENTRAL ARIZONA... * UNTIL 600 PM MST * AT 503 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR AHWATUKEE...AND MOVING WEST AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SKY HARBOR AIRPORT...SOUTH PHOENIX...DOWNTOWN PHOENIX...SOUTH MOUNTAIN PARK...ARIZONA STATE FAIRGROUNDS AND PHOENIX INTERNATIONAL RACEWAY PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE WARNING AREA...GO INSIDE A STURDY BUILDING. REMEMBER...A SEVERE THUNDERSTORM WILL PRODUCE DAMAGING WINDS AND DEADLY LIGHTNING. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! && LAT...LON 3319 11233 3350 11233 3345 11177 3321 11174 TIME...MOT...LOC 0007Z 089DEG 11KT 3334 11197 $$ WOODALL
2 follow-up statements
983 WWUS55 KPSR 140032 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 532 PM MST SUN JUL 13 2014 AZC013-021-140100- /O.CON.KPSR.SV.W.0021.000000T0000Z-140714T0100Z/ PINAL AZ-MARICOPA AZ- 532 PM MST SUN JUL 13 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MST FOR CENTRAL MARICOPA AND EXTREME NORTHWESTERN PINAL COUNTIES... AT 528 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SOUTH MOUNTAIN PARK... OR NEAR AHWATUKEE...MOVING WEST AT 15 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SOUTH PHOENIX...DOWNTOWN PHOENIX...ARIZONA STATE FAIRGROUNDS...LAVEEN... PHOENIX INTERNATIONAL RACEWAY...TOLLESON AND KOMATKE PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE WARNING AREA...GO INSIDE A STURDY BUILDING. REMEMBER...A SEVERE THUNDERSTORM WILL PRODUCE DAMAGING WINDS AND DEADLY LIGHTNING REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. && LAT...LON 3321 11189 3319 11233 3350 11233 3346 11188 TIME...MOT...LOC 0030Z 089DEG 11KT 3334 11205 $$ WOODALL
563 WWUS55 KPSR 140042 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 542 PM MST SUN JUL 13 2014 AZC013-021-140052- /O.CAN.KPSR.SV.W.0021.000000T0000Z-140714T0100Z/ PINAL AZ-MARICOPA AZ- 542 PM MST SUN JUL 13 2014 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARICOPA AND EXTREME NORTHWESTERN PINAL COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED TO BELOW SEVERE LEVELS. HOWEVER...HEAVY RAIN AND GUSTY WINDS WILL CONTINUE FROM THE STORM...WHICH WAS LOCATED NEAR KOMATKE. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. LAT...LON 3321 11189 3319 11233 3350 11233 3346 11188 TIME...MOT...LOC 0042Z 089DEG 11KT 3334 11209 $$ WOODALL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:20 PM MST, 2 hours 47 minutes earlier.
Area forecast discussion, Jul 13, 2:20 PM MST, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 220 PM MST SUN JUL 13 2014 .UPDATE...UPDATED AVIATION DISCUSSION. .SYNOPSIS... MONSOON MOISTURE WILL CONTINUE TO INCREASE ACROSS THE REGION THROUGH MONDAY...WITH INCREASED CHANCES OF THUNDERSTORMS AND SLIGHTLY COOLER TEMPERATURES THROUGH MID WEEK. A DRYING AND WARMING TREND IS THEN EXPECTED STARTING WEDNESDAY...LIKELY LASTING INTO NEXT WEEKEND. && .DISCUSSION... CONVECTION IS BEGINNING TO FIRE ALONG THE MOGOLLON RIM ON THE LEADING EDGE OF A REMNANT MCV...AND ISN\T WASTING ANY TIME MOVING TO THE WEST. STRONG WINDS /BY MONSOON STANDARDS/ OF 15-20KTS WERE NOTED IN THE 700-500MB LAYER THIS MORNING ON REGIONAL UPPER AIR SOUNDINGS AND THIS CERTAINLY WILL HELP STORMS MOVE OFF THE HIGHER TERRAIN LATER THIS AFTERNOON. STILL LOOKING AT A DECENT AMOUNT OF MOISTURE ACROSS THE AREA...PWATS REMAIN AROUND 1.4 TO 1.5 INCHES WHICH IS APPROX 130-140 PERCENT OF NORMAL FOR MID JULY. MEANWHILE ACROSS THE DESERTS...THE ATMOSPHERE CONTINUES TO DESTABILIZE WITH LATEST RAP ANALYSIS INDICATING AROUND 500 J/KG MLCAPE WITH LITTLE TO NO CAP. STILL LOOKING AT A COMPLICATED FORECAST FOR THE REGION THIS AFTERNOON AND EVENING. GOING TO STICK WITH THE IDEA THAT STORMS WILL DEVELOP AND MOVE INTO THE DESERTS LATER TODAY BASED ON LATEST HI-RES GUIDANCE AND OBSERVED INSTABILITY TRENDS. HRRR...LOCAL WRF ENSEMBLE...AND RAP ALL INDICATE STORMS WILL MOVE THROUGH THE METRO...THEN GRADUALLY DISSIPATE LATER THIS EVENING. WENT AHEAD AND RAISED POPS INTO THE 20-30 PERCENT RANGE ACROSS THE METRO...COLLIDING OUTFLOWS WILL LIKELY BE THE MAIN FORCING MECHANISM. WINDS AND BLOWING DUST WILL BE THE PRIMARY THREATS WITH THESE STORMS...ESPECIALLY ACROSS THE OPEN DESERTS SOUTH OF PHOENIX. SIGNIFICANT INCREASE IN MOISTURE IS ON TAP FOR THE REGION LATE TONIGHT INTO MONDAY MORNING AS PWATS WILL CLIMB SUBSTANTIALLY...REACHING AROUND 2 INCHES BY 12Z MONDAY. AS ALWAYS...HOW THE BOUNDARY LAYER WILL RECOVER AFTER THIS SURGE...HOW CLOUDY IT WILL BE...ETC...WILL DICTATE JUST HOW ACTIVE THINGS WILL BE LATER IN THE AFTERNOON. A SAMPLING OF NAM AND GFS BUFR SOUNDINGS ACROSS THE AREA FOR TOMORROW AFTERNOON INDICATE THE BOUNDARY LAYER SHOULD MIX OUT SUFFICIENTLY TO ALLOW FOR STORM DEVELOPMENT LATER IN THE AFTERNOON. CONSENSUS AMONG RECENT RUNS OF HI-RES MODELS AND 4KM NAM IS THAT STORMS WILL LIKELY FIRE ALONG THE RIM AND PROPAGATE INTO THE DESERTS. WITH MLCAPE FORECASTS AROUND 1000 J/KG...STARTING TO LOOK MORE PROMISING FOR STORMS ACROSS THE METRO. STORMS ON MONDAY WILL MAINLY PRESENT A HEAVY RAINFALL AND FLASH FLOOD THREAT...BUT THERE IS STILL SOME QUESTION ON HOW MUCH SUN WILL MANAGE TO PEAK THROUGH THE CLOUDS WHICH COULD LIMIT INSTABILITY. TEMPERATURES WILL BE ON THE DOWN TREND THROUGH EARLY THIS WEEK...BUT THIS AFTERNOON WILL STILL PEAK OUT ABOVE SEASONAL NORMALS WITH SOME PLACES ACROSS SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA BREAKING THE 110 DEGREE MARK. AFTER THE SURGE OF MOISTURE TONIGHT...MONDAY/S HIGHS WILL TAKE A BIG HIT...POSSIBLY NOT EVEN BREAKING 100 ACROSS SOME LOWER DESERT SPOTS DEPENDING ON HOW MUCH STORM AND CLOUD COVERAGE THERE ENDS UP BEING. ABUNDANT MOISTURE WILL STILL BE PRESENT ACROSS ARIZONA INTO TUESDAY...BUT MODELS ARE NOW POINTING TOWARD AN EARLIER TIMEFRAME FOR DRY AIR WORKING IN FROM THE SOUTHWEST. HAVE REMOVED SLIGHT CHANCES ACROSS MOST OF OUR WESTERN ZONES DUE TO THE LOW LEVEL DRY AIR WORKING IN...BUT SLIGHT TO CHANCE POPS REMAIN ACROSS ARIZONA. THE SUBTROPICAL HIGH CENTER SHIFTS SOUTHEASTWARD OUT OF THE GREAT BASIN ON TUESDAY WHILE SETTLING SOMEWHERE OVER SOUTHERN ARIZONA OR NORTHERN MEXICO BY WEDNESDAY. THIS SHIFT WILL SWITCH OUR FLOW OUT THE SOUTHWEST WHICH WILL QUICKLY SCOUR OUT MOISTURE FROM SOUTHWEST TO NORTHEAST FROM TUESDAY AFTERNOON THROUGH LATE WEDNESDAY. BOTH THE EUROPEAN AND THE GFS ARE POINTING AT A SIGNIFICANT DRYING TREND FOR LATE THIS WEEK...LIKELY RESULTING IN VERY LITTLE MONSOON ACTIVITY FROM WEDNESDAY THROUGH SATURDAY. GIVEN THE LIKELY SOUTHWESTERLY DRYING FLOW...HAVE TRIMMED BACK POPS QUITE A BIT STARTING WEDNESDAY. THE DRIEST DAY WILL END UP BEING EITHER THURSDAY OR FRIDAY...BEFORE SOME MOISTURE LIKELY STARTS SEEPING BACK INTO OUR REGION NEXT WEEKEND. TEMPERATURES WILL GET A BUMP DURING THIS TIMEFRAME...BUT FORECAST 500MB HEIGHTS ARE ONLY IN THE 590-592DM RANGE WHICH WOULD GIVE US HIGHS A COUPLE DEGREES ABOVE NORMAL. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL...MOSTLY SOUTHERLY TO SOUTHEASTERLY WINDS ACROSS THE TERMINALS BUT WITH AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS AFTER 23Z EXTENDING OUT TO 04Z. GUSTY WINDS COULD ACCOMPANY ANY THUNDERSTORMS AND BLOWING DUST ALSO A POSSIBLE THREAT. WINDS COULD BE VARIABLE AND GUSTY UNTIL 04Z GOING BACK TO SOUTHEASTERLY THE REST OF THE NIGHT. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... SOUTHERLY WINDS UNTIL 02Z WITH MOSTLY CLEAR SKIES OTHER THAN A CHANCE OF SCT HIGH CLOUDS. NO SIG AVIATION WEATHER IMPACTS EXPECTED. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... TUESDAY THROUGH SATURDAY... DRIER AIR WILL ALREADY BE PROPAGATING THROUGH THE WESTERN PARTS OF THE DISTRICT TUESDAY...SPREADING THROUGHOUT MUCH OF CNTRL ARIZONA BY THE END OF THE WEEK. THEREFORE...THE BEST OPPORTUNITY FOR SHOWERS AND THUNDERSTORMS WILL BE RELEGATED TO GILA COUNTY...WITH LITTLE TO NO CHANCE OF PRECIPITATION IN SOUTHEAST CALIFORNIA THROUGH THIS PERIOD. WINDS WILL REMAIN RATHER LIGHT WITH ONLY OCCASIONAL AFTERNOON GUSTS...THOUGH SOME STRONGER GUSTS WILL ACCOMPANY ANY AFTERNOON AND EVENING THUNDERSTORMS IN GILA COUNTY. WITH THE DRYING TREND...MINIMUM HUMIDITY LEVELS WILL FALL BACK INTO THE LOWER TEENS BY THE END OF THE WEEK WITH GOOD OVERNIGHT RECOVERY. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...LEINS/KUHLMAN AVIATION...WATERS FIRE WEATHER...MO
In the hours before
Special weather statement, Jul 13, 4:16 PM MST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
416 PM MST SUN JUL 13 2014
AZZ023-024-028-132345-
PINAL AZ-MARICOPA AZ-
416 PM MST SUN JUL 13 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 445 PM MST
AT 411 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
GUSTY WINDS FROM THUNDERSTORMS NEAR KINGS RANCH AND FORT MCDOWELL.
WIND GUSTS TO 40 MPH WILL SPREAD ACROSS THE EAST VALLEY AND
SCOTTSDALE AREAS.
LOCATIONS IMPACTED INCLUDE...
TUMBLEWEED PARK...
CHANDLER...MESA...AND SCOTTSDALE.
IN ADDITION...SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK
SHELTER INDOORS UNTIL THE GUSTY WINDS SUBSIDE.
LAT...LON 3320 11195 3381 11205 3384 11184 3343 11176
3335 11156 3333 11140 3317 11147
TIME...MOT...LOC 2314Z 102DEG 12KT 3332 11178
WOODALLLocal storm report, Jul 13, 4:35 PM MST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
435 PM MST SUN JUL 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM TSTM WND DMG 1 SE GILBERT 33.32N 111.75W
07/13/2014 MARICOPA AZ TRAINED SPOTTER
THUNDERSTORM WINDS BROKE A BRANCH WHICH FELL INTO
DAMAGED VEHICLE NEAR 202 AND HIGLEY.
&&
EVENT NUMBER PSR1400083
WOODALLLocal storm report, Jul 13, 4:46 PM MST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
446 PM MST SUN JUL 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM TSTM WND GST HIGLEY 33.31N 111.72W
07/13/2014 M59 MPH MARICOPA AZ BROADCAST MEDIA
&&
EVENT NUMBER PSR1400084
WOODALLLocal storm report, Jul 13, 5:02 PM MST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
502 PM MST SUN JUL 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM TSTM WND DMG 1 SW GILBERT 33.32N 111.78W
07/13/2014 MARICOPA AZ TRAINED SPOTTER
TREES DOWN NEAR INTERSECTION OF RAY AND COOPER.
&&
EVENT NUMBER PSR1400085
WOODALLLocal storm report, Jul 13, 5:04 PM MST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
504 PM MST SUN JUL 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM TSTM WND DMG 1 W GILBERT 33.33N 111.78W
07/13/2014 MARICOPA AZ TRAINED SPOTTER
TREES DOWN NEAR INTERSECTION OF WARNER AND MCQUEEN.
TIME ESTIMATED
&&
EVENT NUMBER PSR1400086
WOODALLLocal storm report, Jul 13, 5:05 PM MST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
505 PM MST SUN JUL 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HEAVY RAIN 2 N METRO CENTER 33.61N 112.12W
07/13/2014 E1.00 INCH MARICOPA AZ TRAINED SPOTTER
EST. 1.0 IN. OF RAIN IN 1 HR.
&&
EVENT NUMBER PSR1400087
PSRThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 5:28 PM MST | Flash Flood Warning | PSR | Maricopa | 2 hr |
| Jul 13, 6:31 PM MST | Special Weather Statement | PSR | Maricopa | 44 min |
| Jul 13, 6:41 PM MST | Special Weather Statement | PSR | Pinal | 49 min |
| Jul 13, 6:47 PM MST | Areal Flood Advisory | PSR | Maricopa | 118 min |
| Jul 13, 9:03 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 42 min |
| Jul 13, 9:44 PM MST | Blowing Dust Advisory | PSR | 76 min | |
| Jul 13, 11:03 PM MST | Blowing Dust Advisory | PSR | 57 min | |
| Jul 13, 11:08 PM MST | Areal Flood Advisory | PSR | Maricopa | 112 min |
| Jul 13, 11:57 PM MST | Areal Flood Advisory | PSR | La Paz, Maricopa | 108 min |
| Jul 14, 12:27 PM MST | Special Weather Statement | PSR | 48 min | |
| Jul 14, 1:15 PM MST | Special Weather Statement | PSR | Gila | 60 min |
| Jul 14, 2:07 PM MST | Special Weather Statement | PSR | Gila | 53 min |
| Jul 14, 2:09 PM MST | Special Weather Statement | PSR | 51 min | |
| Jul 14, 2:54 PM MST | Special Weather Statement | PSR | 51 min | |
| Jul 14, 3:07 PM MST | Special Weather Statement | PSR | Gila | 38 min |
| Jul 14, 3:17 PM MST | Areal Flood Advisory | PSR | Gila | 118 min |
| Jul 14, 3:32 PM MST | Special Weather Statement | PSR | 43 min | |
| Jul 14, 4:37 PM MST | Special Weather Statement | PSR | 38 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.